The Diabetes Forum Support Community For Diabetics Online banner

1 - 5 of 5 Posts

·
Registered
Joined
·
162 Posts
Discussion Starter · #1 ·
Hi.

I just finished with my lab tests and ophthalmology - everything is OK;
the wise doctors told me that I should lose weight and exercise to prevent future problems related to high blood pressure I guess.

I hope you are all well and managing your blood sugar.

cheers,

Irene

p.s. i have anxiety and in the waiting room a gentleman told me he had so much anxiety he could hardly sleep; he did not know the cause and was taking sedatives, so i asked him if his dr. checked his thyroid, but he did not know what that was; probably he did i hope. He was really thin.
 

·
Registered
Joined
·
1,476 Posts
That was a pretty bad drug interaction you went through a while back. Glad to hear everything is OK now. :)
 

·
Registered
Joined
·
162 Posts
Discussion Starter · #3 ·
That was a pretty bad drug interaction you went through a while back. Glad to hear everything is OK now. :)
Nice of you to remember Gizmo. It was very odd that something like codeine (mixed with acetominophen) should have caused such a "head splitting" effect. I wonder which alphabit in my drug soup it interacted with. Anyway, just acetominophen (Tylenol) is OK now when my back hurts a bit. Tx for your message.
 

·
Registered
Joined
·
1,476 Posts
There are many people who can't take codeine, even if they aren't taking any other medicine with it. When Mr. Gizmo tries taking cough syrup with codeine in it, it knocks him for a loop. I figure he is probably allergic.
 

·
Registered
Joined
·
162 Posts
Discussion Starter · #5 ·
There are many people who can't take codeine, even if they aren't taking any other medicine with it. When Mr. Gizmo tries taking cough syrup with codeine in it, it knocks him for a loop. I figure he is probably allergic.
Hi Gizmo,

Thanks for the reply. I checked Drugs.com and other site - for me it was not an allergy but a "reaction". Allergies are more like hives and such; Furthermore, the fact that there is a MODERATE interaction with lithium, indicates that I should not take it in the future.

Here is a good drug site:
Codeine Side Effects | Drugs.com
 
1 - 5 of 5 Posts
Top